# SDR RAIA201703120001

- Difficulty date: March 12, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 37,786 hours, 22,087 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE INFLIGHT.  R & R THE FECU,  OPS CHECKED GOOD.  ACFT FOR SERVICE.
